# SDR AALA20160329012

- Difficulty date: March 29, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 58,172 hours, 7,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 53566
- Condition: Inoperative
- Location: Cabin
- Part time: 9,038 hours, 2,601 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  8 EMER LIGHTS AROUND PERIMETER OF FWD GALLEY, AFT STORAGE UNIT 8 LIGHTS TOTAL ARE INOPERATIVE.  R & R POWER SUPPLY M33093 IAW AMM 33-51-06.  SYS CHECKED NORMAL.
